Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Discontinued Coumadin for a medical procedure. Got cramps on thigh, legs. Lovenox causes cramps. Need your confirmation.

When I discontinue Coumadin in order to have a medical procedure, I get severe leg cramps in the thigh. The cramps are so severe that the leg remainspainful for several days. I have even gone to my doctor's office because I was afraid I was developing a blood clot. Now I believe the Lovenox is actually causing the cramps.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist, Interventional 's  Response

Lovenox contains Enoxaparin, this a Blood Thinning medication.

It would be given to prevent blood clots and is not known to cause cramps.

If you have a history of DVT or notice any swelling of your legs then it would be advisable to have a Doppler Ultrasound done to look for a blood clot.


Dr.Saurabh Joshi
Vascular Interventional Radiologist
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor